Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




2742 Publications

2012 | Journal Article | IST-REx-ID: 3118   OA
Bojsen-Hansen, Morten, Hao Li, and Christopher J Wojtan. “Tracking Surfaces with Evolving Topology.” ACM Transactions on Graphics 31, no. 4 (2012). https://doi.org/10.1145/2185520.2185549.
View | Files available | DOI
 
2012 | Journal Article | IST-REx-ID: 3120   OA
Brown, Gavin, Michael Kerber, and Miles Reid. “Fano 3 Folds in Codimension 4 Tom and Jerry Part I.” Compositio Mathematica 148, no. 4 (2012): 1171–94. https://doi.org/10.1112/S0010437X11007226.
View | DOI | Download (ext.)
 
2012 | Journal Article | IST-REx-ID: 3132
Konrad, Matthias, Tobias Pamminger, and Susanne Foitzik. “Two Pathways Ensuring Social Harmony.” Naturwissenschaften 99, no. 8 (2012): 627–36. https://doi.org/10.1007/s00114-012-0943-z.
View | DOI
 
2012 | Journal Article | IST-REx-ID: 3245
Behrndt, Martin, and Carl-Philipp J Heisenberg. “Spurred by Resistance Mechanosensation in Collective Migration.” Developmental Cell 22, no. 1 (2012): 3–4. https://doi.org/10.1016/j.devcel.2011.12.018.
View | DOI
 
2012 | Journal Article | IST-REx-ID: 3257   OA
Kolmogorov, Vladimir. “Generalized Roof Duality and Bisubmodular Functions.” Discrete Applied Mathematics 160, no. 4–5 (2012): 416–26. https://doi.org/10.1016/j.dam.2011.10.026.
View | Files available | DOI | Download (ext.) | arXiv
 
2012 | Journal Article | IST-REx-ID: 3310   OA
Bendich, Paul, Sergio Cabello, and Herbert Edelsbrunner. “A Point Calculus for Interlevel Set Homology.” Pattern Recognition Letters 33, no. 11 (2012): 1436–44. https://doi.org/10.1016/j.patrec.2011.10.007.
View | Files available | DOI
 
2012 | Journal Article | IST-REx-ID: 3168
Feret, Jérôme, Thomas A Henzinger, Heinz Koeppl, and Tatjana Petrov. “Lumpability Abstractions of Rule Based Systems.” Theoretical Computer Science 431 (2012): 137–64. https://doi.org/10.1016/j.tcs.2011.12.059.
View | Files available | DOI
 
2012 | Journal Article | IST-REx-ID: 3846   OA
Chatterjee, Krishnendu, and Thomas A Henzinger. “A Survey of Stochastic ω Regular Games.” Journal of Computer and System Sciences 78, no. 2 (2012): 394–413. https://doi.org/10.1016/j.jcss.2011.05.002.
View | Files available | DOI
 
2012 | Journal Article | IST-REx-ID: 2848   OA
Chatterjee, Krishnendu, Damien Zufferey, and Martin Nowak. “Evolutionary Game Dynamics in Populations with Different Learners.” Journal of Theoretical Biology 301 (2012): 161–73. https://doi.org/10.1016/j.jtbi.2012.02.021.
View | DOI | Download (ext.) | PubMed | Europe PMC
 
2012 | Conference Paper | IST-REx-ID: 2956
Chatterjee, Krishnendu, and Yaron Velner. “Mean Payoff Pushdown Games.” In Proceedings of the 2012 27th Annual ACM/IEEE Symposium on Logic in Computer Science. IEEE, 2012. https://doi.org/10.1109/LICS.2012.30.
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: Chicago

Export / Embed